Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 101685, 16 pages
http://dx.doi.org/10.1155/2014/101685
Research Article

Homogenization of Parabolic Equations with an Arbitrary Number of Scales in Both Space and Time

Department of Quality Technology and Management, Mechanical Engineering and Mathematics, Mid Sweden University, S-83125 Östersund, Sweden

Received 5 September 2013; Revised 18 December 2013; Accepted 23 December 2013; Published 24 February 2014

Academic Editor: Carlos Conca

Copyright © 2014 Liselott Flodén et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liselott Flodén, Anders Holmbom, Marianne Olsson Lindberg, and Jens Persson, “Homogenization of Parabolic Equations with an Arbitrary Number of Scales in Both Space and Time,” Journal of Applied Mathematics, vol. 2014, Article ID 101685, 16 pages, 2014. doi:10.1155/2014/101685